# SDR DALA13024670952

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING BS 763 BETWEEN LONG 27R-28R IN REF 663, ZONE 50. REF 334 ZONE 50.  CORROSION ON FUSELAGE SKIN WAS REMOVED IAW SRM 51-10-3, PAR 26, WITH ORIGINAL THICKNESS IS 0.091" AND MINIMUM REMAINING THICKNESS 0.029" WAS FOUND OUT LIMITS, IT WAS REPAIRED IAW SRM 53-04, FIG 57 AND 51-30-5.
